# SDR F3LA99002

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SERVICE CEHCK, MAINTENANCE REPORTED .5 INCH CRACK ON WEB OF LEFT NLG WHEEL WELL STATION 285.  ONE RIVET BORKEN AND EVIDENCE OF INTERGRANULAR CORROSION ON VERTICAL CHORD INSIDE NLG WHEEL WELL AT LEFT AFT ACCESS PANEL.  MAINTENANCE REPLACED NLG WHEEL WELL CHORD STATION 235-294 AND STANCHION PLR SRM 51-30-02 AND EA 737-5310-0001.  (M)
